EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 27–50 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Berezin-Toeplitz quantization on the Schwartz space of bounded symmetric domains

Miroslav Englis

Miroslav Englis
Zitná 25
11567 Praha 1
Czech Republic

Abstract: Borthwick, Lesniewski and Upmeier ["Nonperturbative deformation quantization of Cartan domains," J. Funct. Anal. 113 (1993), 153–176] proved that on any bounded symmetric domain (Hermitian symmetric space of non-compact type), for any compactly supported smooth functions $f$ and $g$, the product of the Toeplitz operators $T_f T_g$ on the standard weighted Bergman spaces can be asymptotically expanded into a series of another Toeplitz operators multiplied by decreasing powers of the Wallach parameter $\nu$. This is the Berezin-Toeplitz quantization. In this paper, we remove the hypothesis of compact support and show that their result can be extended to functions $f$, $g$ in a certain algebra which contains both the space of all smooth functions whose derivatives of all orders are bounded and the Schwartz space. Applications to deformation quantization are also given. \endgraf Subject classification: \rm Primary 22E30; Secondary 43A85, 47B35, 53D55. \sl

Keywords: Berezin-Toeplitz quantization, bounded symmetric domain, Schwartz space

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition